# SDR CA020104019

- Difficulty date: January 4, 2002
- Submitted: February 5, 2002
- Operation: General aviation
- Make and model: Mooney M20J
- Aircraft time: 3,939 hours
- Engine: Lyc IO360A3B6
- Propeller: Mcauly B2D34C212
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Tube
- Part number: 0354130
- Condition: Misinstalled
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)   WHEN INTERIOR OF THE A/C WAS REMOVED IT WAS NOTICED THAT THE TUBULAR STRUCTURE WELDED JOINT ON THE LT SIDE JUST FWD OF SPAR ON DIAGONAL BRACE BELOW THE FRONT OF REAR WINDOW IS MISSING A WELD.  IN THE SAME AREA NOTICED A CLUSTER GUSSETS WITH INCOMPLETE WELDS.
